REAL

Integral equations, transformations, and a Krasnoselskii-Schaefer type fixed point theorem

Burton, Theodore (2016) Integral equations, transformations, and a Krasnoselskii-Schaefer type fixed point theorem. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (66). pp. 1-13. ISSN 1417-3875

[img]
Preview
Text
p5165.pdf

Download (372kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 11 Jan 2017 10:04
Last Modified: 11 Jan 2017 10:04
URI: http://real.mtak.hu/id/eprint/45080

Actions (login required)

Edit Item Edit Item